# SDR CA960620003

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 72980010217
- Condition: Cracked
- Location: #1  Hyd Sys
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAKEOFF HYDRAULIC PRESSURE WAS LOST AND HYDRAULIC QUANTITY SOON FOLLOWED ON SYSTEM #1. THE AIRCRAFT CONTINUED HOME ON 4 ENGINES. A CRACKED HYDRAULIC LINE FOUND.
